Donaldson–Thomas invariants versus intersection cohomology of quiver moduli

Meinhardt, S. and Reineke, M. (2019) Donaldson–Thomas invariants versus intersection cohomology of quiver moduli. Journal für die reine und angewandte Mathematik (Crelles Journal), 2019 (754). pp. 143-178. ISSN 0075-4102

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Meinhardt, S.
  • Reineke, M.
Copyright, Publisher and Additional Information:

© 2019 Walter de Gruyter GmbH. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 1 September 2019
  • Published (online): 17 March 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Sep 2019 11:00
Last Modified: 18 Sep 2019 11:00
Status: Published
Publisher: Walter de Gruyter GmbH
Refereed: Yes
Identification Number: 10.1515/crelle-2017-0010
Open Archives Initiative ID (OAI ID):

Export

Statistics